Non-Aspirin - 500 Tablets per Dispenser Box

Non-Aspirin - 500 Tablets per Dispenser Box

Your Price: $0.00
Currently Unavailable
Part Number:J-416

This item has been discontinued.

Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, headache, toothache, menstrual cramps and muscular aches. Also useful for reducing a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause stomach irritation or a reaction in those who are allergic to aspirin. Active ingredient: Acetaminophen, 325 mg.
Free currency converter